# SDR FDEA201109193967

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 24,853 hours, 12,927 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Grease Fitting
- Part number: A3214003300200
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG HINGE PIN GREASE LUBRICATION INSERT HAS 2 CRACKED MOUNTING EARS ON END. R & R HINGE PIN GREASE PLUG ASSY IAW AMM 32-11-11-04.
